Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Definable Sets in Ordered Structures. III

Anand Pillay and Charles Steinhorn
Transactions of the American Mathematical Society
Vol. 309, No. 2 (Oct., 1988), pp. 469-476
DOI: 10.2307/2000920
Stable URL: http://www.jstor.org/stable/2000920
Page Count: 8
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Definable Sets in Ordered Structures. III
Preview not available

Abstract

We show that any $o$-minimal structure has a strongly $o$-minimal theory.

Page Thumbnails

  • Thumbnail: Page 
469
    469
  • Thumbnail: Page 
470
    470
  • Thumbnail: Page 
471
    471
  • Thumbnail: Page 
472
    472
  • Thumbnail: Page 
473
    473
  • Thumbnail: Page 
474
    474
  • Thumbnail: Page 
475
    475
  • Thumbnail: Page 
476
    476